| Model Number |
M0035423080 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This is 1 of 2 reports.The device is not available to the manufacturer.
Event or Problem Description
It was reported that during the embolization of a ruptured aneurysm the subject coil was jammed in the baseplate and it broke of in the sheath.No further information is available.
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.The reported lot number was confirmed from the packaging label.During visual inspection, the coil delivery wire was found to be kinked/bent at the junction of the proximal contact.The coil delivery wire was found to be kinked/bent from the proximal end.The main coil was found to be severely stretched.The suture was found to be damaged.The tip ball was found to be missing/broke off.Functional testing was not performed as the coil was damaged.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.These defects are indicative of the reported event and would have caused jamming in the sheath.An assignable cause of procedural factors will be assigned to the as reported / as analyzed 'main coil broken/fractured during use', as reported 'coil jammed' as well as the as analyzed 'main coil stretched', 'main coil suture damage, and 'main coil damaged' as these defects are associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but performance was limited due to procedural and/or anatomical factors during use.An assignable cause of handling damage will be assigned to the as analyzed 'coil proximal contact kinked/bent' and 'coil delivery wire kinked/bent' since it is most likely that this damage occurred due to handling of delivery wire during the clinical procedure.
Event or Problem Description